# SDR ALG2004F00043

- Difficulty date: June 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF43547
- Condition: Failed
- Location: Engine
- Part time: 9,870 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE HOVERING AND IN A RT PEDAL TURN PREPARING FOR TAKE OFF A LOUD BANG WAS HEARD AND AIRCRAFT YAWED MOMENTARILY LT THEN RT.  RETURNED TO MAINTENANCE PAD AND SHUT DOWN AND NOTIFIED MAINTENANCE.  MAINTENANCE REMOVED BLEED VALVE PN 23005366A, SN FF43547 AND INSTALLED BLEED VALVE PN 23005366 SN FF43634, OPS CHECK WAS GOOD.
